Information Journal Paper
APA:
CopySAIFALI, M., KIABI, B.H., & AZAD, A.M.. (2004). SYSTEMATIC STUDY OF TWO SPECIES OF TOOTH-CARP (APHANIUS ,NARDO,1827)(ACTINOPTEYGII; CYPRINODONTIADE) FROM IRAN. JOURNAL OF APPLIED BIOLOGY (JOURNAL OF SCIENCE), 17(1), 34-42. SID. https://sid.ir/paper/22636/en
Vancouver:
CopySAIFALI M., KIABI B.H., AZAD A.M.. SYSTEMATIC STUDY OF TWO SPECIES OF TOOTH-CARP (APHANIUS ,NARDO,1827)(ACTINOPTEYGII; CYPRINODONTIADE) FROM IRAN. JOURNAL OF APPLIED BIOLOGY (JOURNAL OF SCIENCE)[Internet]. 2004;17(1):34-42. Available from: https://sid.ir/paper/22636/en
IEEE:
CopyM. SAIFALI, B.H. KIABI, and A.M. AZAD, “SYSTEMATIC STUDY OF TWO SPECIES OF TOOTH-CARP (APHANIUS ,NARDO,1827)(ACTINOPTEYGII; CYPRINODONTIADE) FROM IRAN,” JOURNAL OF APPLIED BIOLOGY (JOURNAL OF SCIENCE), vol. 17, no. 1, pp. 34–42, 2004, [Online]. Available: https://sid.ir/paper/22636/en